Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011 (2011), Article ID 731876, 23 pages
http://dx.doi.org/10.1155/2011/731876
Research Article

One-Dimensional Problem of a Conducting Viscous Fluid with One Relaxation Time

Department of Mathematics, Faculty of Girls, Ain Shams University, Cairo 11757, Egypt

Received 2 August 2010; Revised 28 December 2010; Accepted 23 February 2011

Academic Editor: Sergio Preidikman

Copyright © 2011 Angail A. Samaan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Angail A. Samaan, “One-Dimensional Problem of a Conducting Viscous Fluid with One Relaxation Time,” Mathematical Problems in Engineering, vol. 2011, Article ID 731876, 23 pages, 2011. doi:10.1155/2011/731876